Home | Links | Contact Us | About Us | Bookmark
Medical Forum Search :
 
   Homepage      News      Health Topics     Health Directories      Medical Forum      Dictionary  
Health Forum    Diabetes
Health Discussion Forum

 Does a type blood and b type blood make o type blood?
i just want to know if my dad was type b and my mom was type a will it make type o blood?...


 Do you have to keep insulin refrigerated?
Will it not work as well if its room temperature?...


 What is type 2 diabates?
...


 My dad has diabetes?
well lets see... my dad has type 2 diabetes and his mom does to .does that mean i will proboley get it. i eat mostly junk but if i start eating healty now can i not get diabetes?? please help!!...


 What tests are used to diagnose diabetes? What are the signs and symptoms of diabetes?
...


 I just found out I'm hypoglycemic....?
What do I Do?
I'm too young!...


 I want to volunteer in Africa what injections or precautions do i need to take?
...


 What does pre diabetic mean?
...


 What happens if you drink wine and am diabetic?
...


 My 8 yr. old has diabetes. Having trouble regulating her blood sugar. What should she eat?
She's on insulin and under vets care but we're having an awful time with her and we don't want to lose her....


 My grandfather's blood sugar is 375 this evening why is it so high?
All he has eaten fof he day is plain toast and 1/2 a banana and i also want to know if he should be on insulin his sugar goes up and down like crazy.
Additional Details
He ate at 6 pm E...


 How can I decrease the possibility of having a high sugar in my blood? thanks?
Im having a blood test now and it seems that I always fail. What do you think are the foods that I should eat to lessen the sugar in my blood. There are two series of testing in my blood. First is ...


 Could i get diabetes?
i already have low blood sugar and i'm 15. my grandma has it...well actually both grandmas do on both sides of my family. i constantly have to make sure that i don't get low on energy or i ...


 Do I have diatbetes?
I have a sore on my neck just behind my right earlobe which is darker than the rest of my skin thats taking ages to heal(about a month so far) which weeps and dries out constantly. I decided to look ...


 Would a blood test indicate that someone is not diabetic? ?
How would someone know that they are diabetic. If your blood test comes out normal would that mean that your not diabetic. Would a doctor be able to tell from a routine blood test if a person is ...


 Type 1's...what's the highest BG you've ever experienced?
I'm just curious...when I was diagnosed, I was in a coma and I've known since then that my BG at the time was off the charts, but a nurse recently told me she'd heard one even higher......


 Is honey and sugar cane sugar. can a diabetic take this two items?
...


 For those of you who have diabetes....?
How did you know that you had it? And i don't mean...i got tested and the dr. said I was a diabetic.... like did you feel anything different or notice anything different... im asking because i ...


 Is diabetes an immune deficiency disorder?
...


 Why might my insulin requirement have changed in the last 30 hours please ?
I have been type 2 for the last ten years and taking insulin plus metfo for two years. I take Novorapid with meals and Levemir at night. I have been struggling with hypos since yesterday and don'...



sweetpea
What type of doctor can help with poor circulation in legs?
I have two problems: (1) a reaction to the blood pressure medicine Diovan and (2)After taking a airline flight I am having problems with the circulation in one of my legs.

Problem 1- After taking blood pressure medicine called Diovan, it has caused me to itch, break out in a rash and my joints ache. I was taking Altace and it causes me to cough therefore, my doctor recently gave me Diovan. I also had a chemical reaction to the blood pressure medicine called Norvas whereby, I broke out in a rash, blood spots and joint pain and I had to stop taking Norvas. My doctor is on vacation and the physician's assistant does not believe me when I told them I can't take this blood pressure medicine. What causes this?

Problem #2: After an airline flight I experienced numbness in one leg. The numbness has lasted more than 2 weeks. It has caused numbness in my thigh, calf, and knee area. My leg is also in pain when I try to use it. I can barely bend my knee.
                     




petzcat
Rating
You need a vascular surgeon. First go to you primary doc and tell him about the numbness and BP meds, and he will give you a recommendation to a vascular doc.


Pahd
You need to see somebody TODAY because there is a possibility of a blood clot in your leg.

Call you physician's office and tell them about your leg. If they cannot see you, got to the emergency room/department.

Doctors who treat circulation problems are vascular surgeons.


jazsmo18
Seek advice from your GP. Your GP can shedule you for a venus doplar. This procedure is a ultra sound of your leg or legs if you will. There are also a blood test called a di-dimers test that can detect some forms of blood clots. What ever you chose to do realize that blood clots are an extremely dangerous medical condition. Please seek medical help if you are truly experiencing these symptoms you are describing.
A vascular surgeon repairs veins.


modest m
Rating
A vascular surgeon would take care of circulation problems. Sounds like you need another primary care doctor if your doctor doesn't believe that you are having a bad reaction to your antihypertensive, I would think. Good luck you you.


ILHN
I think you should call the doctor and ask about your problem.


emt_me911
You would need to see a vascular doctor or a cardiologist. You are at risk for DVT or a PE. I strongly advise you to seek medical attention immediately.

Please don't wait. Go to an ER.

EMT


emtd65
Rating
If you are unable to see your doctor is there another one on call? If not go to the ER. You are now at risk for blood clots due to the being on the air plane.


;)
Rating
See a cardiologist or even an ER for leg pain like that after sitting for a long time. It can be very dangerous. Don't wait a long time for an apointment.

As far as hypertension. I will give you the advice my dr gave me. Take the older tried and true meds. They have been on the market long-term and we KNOW they are safe. We know they work. Don't play with the new stuff. Let the drug companies make their millions off of another guinea pig, not you. I still take plain Lasix and Inderal. OLLLLLDDDDDDD drugs, but effective. Whenever some new "specialist" wants to switch me to the "newer more effective" crap, I just refuse. I remember what my old GP said. It is true. And if it's not broke, don't fix it.


 Enter Your Message or Comment


User Name:  
User Email:   
Post a comment:







Archive: Forum -Forum1 - Links - 1 - 2
HealthExpertAdvice does not provide medical advice, diagnosis or treatment. 0.004
Copyright (c) 2014 HealthExpertAdvice Monday, July 28, 2014
Terms of use - Privacy Policy